Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 43, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Mar 8, 2012, 8:08 PM CST for Angelina County, Nacogdoches County, Texas. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 8, 2012, 8:08 PM CST (02:08 UTC)
- Expired
- Mar 8, 2012, 9:00 PM CST
- In force
- 52 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Angelina County, TX, Nacogdoches County, TX
The radar
The Shreveport radar (KSHV), 157 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 8, 8:40 PM CST | HAIL 0.75 | 1 S Lufkin, TX | ANGELINA COLLEGE AND CROWN COLONY REPORTED DIME SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 2.1 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1786 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 629 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 201 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
249
WUUS54 KSHV 090208
SVRSHV
TXC005-347-090300-
/O.NEW.KSHV.SV.W.0043.120309T0208Z-120309T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
808 PM CST THU MAR 8 2012
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL ANGELINA COUNTY IN EASTERN TEXAS...
THIS INCLUDES THE CITY OF DIBOLL...
SOUTHEASTERN NACOGDOCHES COUNTY IN EASTERN TEXAS...
* UNTIL 900 PM CST
* AT 806 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 7 MILES WEST OF
DIBOLL...AND MOVING EAST NORTHEAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HUNTINGTON AND ETOILE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3113 9480 3113 9483 3116 9486 3123 9487
3126 9490 3128 9489 3141 9437 3127 9433
3124 9434 3122 9432 3117 9430 3110 9476
TIME...MOT...LOC 0208Z 257DEG 29KT 3118 9488
$$
VII1 follow-up statement
758
WWUS54 KSHV 090237
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
837 PM CST THU MAR 8 2012
TXC005-347-090300-
/O.CON.KSHV.SV.W.0043.000000T0000Z-120309T0300Z/
NACOGDOCHES TX-ANGELINA TX-
837 PM CST THU MAR 8 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CST
FOR ANGELINA AND NACOGDOCHES COUNTIES...
AT 836 PM CST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR HOMER...OR
9 MILES SOUTHEAST OF LUFKIN...MOVING EAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HUNTINGTON...SHAWNEE...ZAVALLA AND ETOILE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3113 9480 3113 9483 3116 9486 3123 9487
3126 9490 3128 9489 3141 9437 3127 9433
3124 9434 3122 9432 3117 9430 3110 9476
TIME...MOT...LOC 0237Z 257DEG 29KT 3123 9461
$$
VIIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 8, 3:48 PM CST, 4 hours 20 minutes earlier.
Area forecast discussion, Mar 8, 3:48 PM CST, 4 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 348 PM CST THU MAR 8 2012 .DISCUSSION... RAINFALL AMOUNTS ARE NOT COMING IN AT THE VALUES GUIDANCE WAS INDICATING FOR THIS AFTERNOON. SHOWERS AND THUNDERSTORMS ARE FORMING ALONG THE FRONTAL BOUNDARY...BUT THE ACTIVITY IS JUST NOT AS STRONG AS ANTICIPATED. HPC HAS BACKED OFF OF ITS MAX OVERNIGHT PRECIP BY ABOUT AN INCH...SO WE WILL DELAY ISSUING A FLASH FLOOD WATCH FOR TONIGHT AS GROUNDS SHOULD BE ABLE TO HANDLE RAINFALL TOTALS OF ONE TO TWO INCHES. SEVERE WEATHER THIS AFTERNOON AND EVENING WILL STILL BE IN PLAY AND LIKELY MORE OF A PRIMARY THREAT THAN FLOODING. THE AREA IS FAIRLY UNSTABLE ALONG AND SOUTH OF I20...WITH THE FRONT STILL MARCHING SOUTH. THE SEVERE WEATHER FOCUS WILL STILL BE PRIMARILY ALONG THE I20 CORRIDOR...WITH THE MAIN THREATS BEING HAIL AND DAMAGING WINDS...ALTHOUGH TORNADOES CAN NOT BE RULED OUT. THE MORNING SOUNDING STILL SHOWED SOMEWHAT OF A MID LEVEL CAP...AND IT WILL BE INTERESTING TO SEE HOW MUCH OF THIS LIMITING FEATURE STILL EXIST ON THE EVENING SOUNDING. THE FORECAST REMAINS WET THROUGH THE WEEKEND...AS THE CUT OFF LOW IN THE ROCKIES WILL SEND A SERIES OF UPPER LEVEL DISTURBANCES ACROSS THE AREA THIS PERIOD. DECENT MOISTURE WILL REMAIN FOR THESE DISTURBANCES TO TAP INTO...BUT SOME DRYING WILL BE OBSERVED IN THE NORTHERN SECTIONS TOMORROW AS THE FRONT MOVES SOUTH OF THE AREA. THE UPPER LOW WILL BEGIN TO MAKE ITS MOVE INTO THE PLAINS SATURDAY NIGHT. A SURFACE LOW ALONG THE UPPER TEXAS COAST WILL LIFT NORTH RETURNING THE FRONTAL BOUNDARY AS A WARM FRONT. THE HEAVIEST RAIN WILL CONTINUE TO BE LOCATED IN THE VICINITY OF THIS FRONTAL BOUNDARY. A STRONG 5O KT LOW LEVEL JET AND UPPER LEVEL JET WILL SET UP TOGETHER NICELY SATURDAY NIGHT AND SUNDAY ACROSS THE AREA. DIVERGENCE ALOFT SHOULD ALSO HELP ENHANCE RAINFALL ACTIVITY...SO OUR HEAVIEST RAIN MAY BE DELAYED UNTIL LATER IN THE WEEKEND. MINIMAL CHANGES WERE MADE TO THE EXTENDED PACKAGE. THE EXTENDED TEMPS ARE NEAR MEX NUMBERS...AND I JUST GENERALLY SPLIT THE DIFFERENCE ON NAM AND MAV NUMBERS FOR THE SHORT TERM TEMPS. ELEVEN && .AVIATION... SCATTERED CONVECTION IS EXPECTED TO INCREASE IN INTENSITY AND COVERAGE FROM NW TO SE AS THE COLD FRONT SLOWLY MOVES THROUGH THE REGION. FRONT IS CURRENTLY LOCATED ALONG A LINE FROM KTRL...TO KDEQ...TO KPBF. IN ADDITION...ENOUGH INSTABILITY WILL BE PRESENT TO SUPPORT A FEW STG TSTMS AHEAD OF THE COLD FRONT. SOME SITES HAVE MANAGED TO IMPROVE TO VFR...BUT EXPECT MOSTLY MVFR CIGS TO PREVAIL AFTER 09/00Z...AS WIDESPREAD CONVECTION OVERTAKES THE REGION. S/SE WINDS AT 10 TO 15 KTS WITH OCCASIONAL GUSTS WILL SHIFT TO THE NORTH AND REMAIN GUSTY...AS THE COLD FRONT MOVES ACROSS THE REGION THIS AFTERNOON AND TONIGHT. /12/ && .PRELIMINARY POINT TEMPS/POPS... SHV 46 55 44 60 54 / 100 60 70 80 70 MLU 47 53 42 64 56 / 100 80 50 60 70 DEQ 42 59 38 59 51 / 100 30 40 80 70 TXK 42 56 40 59 53 / 100 40 50 80 70 ELD 43 56 40 63 53 / 100 60 40 60 70 TYR 44 52 44 55 54 / 100 50 70 80 70 GGG 46 54 45 57 55 / 100 50 70 80 70 LFK 51 54 47 58 58 / 100 80 70 80 70 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. 11/12
Hazardous weather outlook, Mar 8, 11:55 AM CST, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1155 AM CST THU MAR 8 2012 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-091200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 1155 AM CST THU MAR 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A HEAVY RAIN EVENT WILL CONTINUE SHAPING UP FOR THIS AFTERNOON AND TONIGHT. ALSO...THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. A COLD FRONT WILL BE MOVING SOUTH ACROSS THE AREA...WITH PLENTY OF MOISTURE OUT AHEAD OF IT. UPPER LEVEL DISTURBANCES RIDING ALONG IN THE SOUTHWEST FLOW ALOFT WILL FURTHER ENHANCE SHOWER AND THUNDERSTORM ACTIVITY. THIS WILL LEAD TO HEAVY RAINFALL WITH AMOUNTS BETWEEN TWO TO FOUR INCHES THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THE COLD FRONT WILL PROGRESS SOUTH TO THE GULF COAST ON FRIDAY. THEN IT IS EXPECTED BECOME NEARLY STATIONARY WITH A SURFACE LOW FORMING ALONG THE UPPER TEXAS COAST. RAIN CHANCES WILL LINGER ACROSS THE AREA AS WE MOVE THROUGH THE WEEKEND...AND THE SURFACE LOW LIFTS NORTH SATURDAY AND SATURDAY NIGHT. THE FRONTAL BOUNDARY WILL RETURN NORTH AS A WARM FRONT...PROVIDING ANOTHER ROUND OF HEAVY RAINFALL WITH AN ADDITIONAL 1 TO 3 INCHES POSSIBLE. ADDITIONAL RAINFALL IS EXPECTED SUNDAY AND SUNDAY NIGHT...AS THE CUT OFF UPPER LOW FINALLY LIFTS NORTHEAST ACROSS THE PLAINS. HEAVY RAINFALL WILL PROVIDE POSSIBLE FLOODING AND FLASH FLOODING. THE RAIN DOES APPEAR TO TAPER OFF FROM WEST TO EAST LATE SUNDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF EMERGENCY MANAGEMENT...HAM RADIO OPERATORS...AND SPOTTERS MAY BE NEEDED TODAY AND TONIGHT. ADDITIONAL ACTIVATION MAY BE NEEDED INTO THE WEEKEND AS HIGH WATER BECOMES AN ISSUE. ELEVEN
In the hours before
Special weather statement, Mar 8, 4:58 PM CST, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
458 PM CST THU MAR 8 2012
ARZ070>073-LAZ001>003-TXZ112-126-090000-
BOSSIER-CADDO-CASS-COLUMBIA-LAFAYETTE-MARION-MILLER-UNION-WEBSTER-
458 PM CST THU MAR 8 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 600 PM CST...FOR THE FOLLOWING
COUNTIES AND PARISHES...
IN SOUTHWEST ARKANSAS...
COLUMBIA...LAFAYETTE AND MILLER...
IN SOUTH CENTRAL ARKANSAS...
UNION...
IN NORTHEAST TEXAS...
MARION AND CASS...
IN NORTHWEST LOUISIANA...
CADDO...BOSSIER AND WEBSTER...
INCLUDING THE FOLLOWING LOCATIONS...
ATLANTA...BRADLEY...BUSSEY...CALION...CANFIELD...DODDRIDGE...EL
DORADO...EMERSON...LAWSON...LISBON...MACEDONIA...MAGNOLIA...
MCNEIL...MOUNT HOLLY...NORPHLET...RAVANNA...SMACKOVER...
SMITHLAND...TAYLOR...URBANA...VILLAGE...WALDO...WELCOME...
WESSON...CULLEN...GILLIAM...HOSSTON...IDA...PLAIN DEALING...
RODESSA...SPRINGHILL...VIVIAN...BEREA...BIVINS...JEFFERSON...
KILDARE...LODI AND MCLEOD...
AT 451 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A LINE OF STRONG THUNDERSTORMS...EXTENDING FROM NEAR
JEFFERSON TEXAS...TO VIVIAN LOUISIANA...TO MAGNOLIA AND EL DORADO
ARKANSAS. THESE STORMS WERE LOCATED NEAR A COLD FRONTAL
BOUNDARY...WHICH IS SAGGING SLOWLY SOUTHWARD. HOWEVER...THE STORMS
WERE MOVING TO THE EAST NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES...CAN BE EXPECTED IN ADDITION TO VERY
HEAVY RAINFALL OF ONE TO NEAR TWO INCHES. PONDING OF WATER MAY OCCUR
IN LOW LYING AND URBAN AREAS. IN ADDITION...WINDS WILL SHIFT FROM
THE NORTH...WITH WIND GUSTS OF 30 TO 40 MPH POSSIBLE ALONG THE COLD
FRONT WITH THESE STORMS.
VIISpecial weather statement, Mar 8, 5:08 PM CST, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
508 PM CST THU MAR 8 2012
ARZ059-070-TXZ097-111-112-090000-
BOWIE-CASS-LITTLE RIVER-MILLER-MORRIS-
508 PM CST THU MAR 8 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 600 PM CST...FOR THE FOLLOWING
COUNTIES...
IN SOUTHWEST ARKANSAS...
LITTLE RIVER AND MILLER...
IN NORTHEAST TEXAS...
MORRIS...CASS AND BOWIE...
INCLUDING THE FOLLOWING LOCATIONS...
ASHDOWN...MANDEVILLE...OGDEN...RICHMOND...TEXARKANA...HOOKS...
MAUD...NAPLES...NASH...NEW BOSTON...OMAHA...REDWATER...ROCKY
BRANCH...SIMMS AND WAKE VILLAGE...
AT 503 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR ROCKY BRANCH...OR 17 MILES
SOUTHWEST OF SIMMS...MOVING NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES...CAN BE EXPECTED IN ADDITION TO VERY
HEAVY RAINFALL OF ONE TO NEAR TWO INCHES. PONDING OF WATER MAY OCCUR
IN LOW LYING AND URBAN AREAS. IN ADDITION...WINDS WILL SHIFT FROM
THE NORTH...WITH WIND GUSTS OF 30 TO 40 MPH POSSIBLE ALONG THE COLD
FRONT WITH THESE STORMS.
VIISpecial weather statement, Mar 8, 6:18 PM CST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
618 PM CST THU MAR 8 2012
LAZ020-022-090100-
GRANT-LA SALLE-
618 PM CST THU MAR 8 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 700 PM CST...FOR THE FOLLOWING
PARISHES...
IN NORTH CENTRAL LOUISIANA...
LA SALLE AND GRANT...
INCLUDING THE FOLLOWING LOCATIONS...
JENA AND MIDWAY...
AT 616 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 11 MILES NORTH OF BALL...OR 17 MILES
NORTH OF PINEVILLE...MOVING NORTHEAST AT 35 MPH.
PENNY SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM.
VIISpecial weather statement, Mar 8, 6:32 PM CST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
632 PM CST THU MAR 8 2012
TXZ124-125-136-090115-
SMITH-UPSHUR-WOOD-
632 PM CST THU MAR 8 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 715 PM CST...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
SMITH...UPSHUR AND WOOD...
INCLUDING THE FOLLOWING LOCATIONS...
GOLDEN...HAINESVILLE...HOARD...MINEOLA...PLEASANT GROVE...
QUITMAN AND WINNSBORO...
AT 628 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR VAN...OR 12 MILES SOUTHWEST OF
MINEOLA...MOVING NORTHEAST AT 40 MPH.
NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM...AS WELL AS INTENSE RAINFALL
OF ONE HALF TO ONE INCH IN A SHORT PERIOD OF TIME.
VIISpecial weather statement, Mar 8, 7:00 PM CST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
700 PM CST THU MAR 8 2012
TXZ149-150-152-090200-
CHEROKEE-NACOGDOCHES-RUSK-
700 PM CST THU MAR 8 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 800 PM CST...FOR THE FOLLOWING
COUNTIES...
IN EASTERN TEXAS...
NACOGDOCHES...
IN NORTHEAST TEXAS...
RUSK AND CHEROKEE...
INCLUDING THE FOLLOWING LOCATIONS...
GARRISON...MAYDELLE...MINDEN...NEW SALEM...PONTA...RUSK...SACUL
AND TRAWICK...
AT 658 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR RUSK...MOVING EAST NORTHEAST
AT 40 MPH.
NICKEL SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM. VERY HEAVY RAINFALL OF ONE HALF TO OVER ONE INCH MAY ALSO
OCCUR IN A SHORT PERIOD OF TIME.
VIILocal storm report, Mar 8, 8:07 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
807 PM CST THU MAR 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM NON-TSTM WND DMG TEXARKANA 33.45N 94.02W
03/08/2012 MILLER AR LAW ENFORCEMENT
TREE DOWN ON HOUSE.
&&
MMAYEAUXThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 9:35 PM CST | Areal Flood Advisory | SHV | Angelina, Nacogdoches | 55 min |
| Mar 8, 11:14 PM CST | Areal Flood Advisory | SHV | Angelina, Cherokee, Nacogdoches, Sabine, San Augustine | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.